MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TS 7500; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION TS 7500; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1909793
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: (b)(6).H11: the device was evaluated by a non-baxter on-site hospital technician.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The bed underwent functional testing and was found to be operating according to product specifications.While the reported condition could not be duplicated, the head of the bed was observed to have dislodged from its expected location.While the cause of the condition could not be determined during evaluation, the customer did state the head plate was not secured properly, and no one noticed until the incident.Per the instructions for use (ifu), ¿hazard to the patient due to improper attachment! check that the section segments and accessories are securely fastened to the operating table before each use.Spontaneous movement may occur, and loose elements may slip out! loosen control units for adjustment purposes only.Clamp them down immediately thereafter! always check that fastening elements are secured properly.¿ it is assumed the head piece was placed back and securely attached as the bed remains in use.The customer also noted that training on how to use and secure the head support will be provided to improve their practice and prevent similar cases in the future.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, the head plate of an or tabletop u26 h v collapsed.During an unspecified breast procedure and just before waking the patient from anesthesia, the head plate of the trusystem 7500 operating table collapsed to the floor without warning.The patient¿s head dropped rapidly backwards in hyperextension.One of the hospital employees managed to grab the patient¿s head before it dropped further down and immediately straightened the neck to its natural position.The customer stated that the operation went well and initially the incident was not considered to have had any impact on the patient.The incident was recorded, and the patient was informed before being discharged.The patient did not have any symptoms or discomfort at that time.Three days after the incident, the patient reportedly sought medical care in their hometown due to pain and discomfort in the back of their neck, and whiplash symptoms.The patient was advised to wear a neck collar and take unreported pain medications.It was also noted that the patient underwent an mri scan in a different healthcare facility and the results were not provided.An inspection performed by the hospital¿s technicians noted that no device malfunction was identified.The customer stated that it is likely that the head plate was not secured properly, and no one noticed until the incident.The operating table is in regular use and under preventative maintenance.The customer also noted that training on how to use and secure the head support will be provided to improve their practice and prevent similar cases in the future.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Additional information:d9, h6 and h11.H11: the inspection of the affected head section found no mechanical failure or damages on the hook coupler mechanism of the head section and the table.The event could not be reproduced.The locking of the head section works as specified.The reported condition was not verified.Improper handling could not be excluded, if the coupling points are not securely engaged.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction: h6 and h11.H11: correction: while the reported condition could not be duplicated, the head of the bed was observed to have dislodged from its expected location.While the cause of the condition could not be determined during evaluation, the customer did state the head plate was not secured properly, and no one noticed until the incident.Per the instructions for use (ifu), ¿hazard to the patient due to improper attachment! check that the section segments and accessories are securely fastened to the operating table before each use.Spontaneous movement may occur, and loose elements may slip out! loosen control units for adjustment purposes only.Clamp them down immediately thereafter! always check that fastening elements are secured properly.¿ it is assumed the head piece was placed back and securely attached as the bed remains in use.Improper handling could not be excluded, if the coupling points are not securely engaged.The event was due to a user error.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TS 7500
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss straã¿å¸e 7-9.
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22575876
Report Number3007143268-2025-00058
Device Sequence Number18566989
Product Code GDC
UDI-Device Identifier00887761974036
UDI-Public(01)00887761974036
Combination Product (Y/N)N
Initial Reporter CountryIC
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1909793
Device Catalogue Number1909793
Device Lot Number102932890
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer08/19/2025
09/17/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date09/16/2025
09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown